Jump to content


We have hosted chats three times a week in the Chat Room. Just click on “Chat” on the menu bar above and you'll be sure of a warm welcome!! The next hosted Chat will be on Friday.

Photo

Suicidal Behavior and Severe Neuropsychiatric Disorders Following Glucocorticoid Therapy in Primary Care.


  • Please log in to reply
No replies to this topic

#1 Joelf

Joelf

    Diamond Member

  • ISN Administrators
  • PipPipPipPipPipPipPipPipPipPipPipPip
  • 3,481 posts
  • Location:West Sussex

Posted 24 April 2012 - 12:25 AM

Suicidal Behavior and Severe Neuropsychiatric Disorders Following Glucocorticoid Therapy in Primary Care.

Glucocorticoid medications given in primary care settings are associated with suicidal behaviors and severe neuropsychiatric disorders, new research suggests. PubMed. Psychiatry, 02/17/12. (Also see: Steroids)

This item was posted in the ISN Newsroom. Please check the newsroom daily for updates on scleroderma and other related articles.

Jo Frowde
ISN Sclero Forums Manager
ISN News Manager

ISN Chat Host
International Scleroderma Network (ISN)